Volume 4 (2020)

Issue 1

  • Kidane KOYAS, Alemayehu GEBRE, Aynalem KASSAYE,
    A Common Fixed Point Theorem for Generalized Weakly Contractive Mappings in Multiplicative Metric Spaces,
    Volume 4, Issue 1, Pages:1–13, Year: 2020, Article Id: 2020:1 PDF
    Fixed points of Suzuki Z-contraction type maps in b-metric spaces,
    Volume 4, Issue 1, Pages:14–28, Year: 2020, Article Id: 2020:2  PDF
  • Jagan Mohan JONNALAGADDA,
    Existence Results for Solutions of Nabla Fractional Boundary Value Problems with General Boundary Conditions
    Volume 4, Issue 1, Pages:29–42, Year: 2020, Article Id: 2020:3  PDF
  • Venigalla Madhulatha HIMABİNDU,
    Suzuki F(ψ−ϕ)−α type fixed point theorem on quasi metric spaces,
    Volume 4, Issue 1, Pages:43–50, Year: 2020, Article Id: 2020:4  PDF
  • Saleh S. REDHWAN, Sadikali L. SHAIKH, Mohammed S. ABDO,
    Some properties of Sadik transform and its applications of fractional-order dynamical systems in control theory,
    Volume 4, Issue 1, Pages:51–66, Year: 2020, Article Id: 2020:5 PDF

Issue 2

  • Santhosh GEORGE, I. K ARGYROS,
    On an iterative method without inverses of derivatives for solving equations,
    Volume 4, Issue 2, Pages:67–76, Year: 2020, Article Id: 2020:6 PDF
    Existence of Solution to Fractional Order Impulsive Partial Hyperbolic Differential Equations with Infinite Delay,
    Volume 4, Issue 2, Pages:77–91, Year: 2020, Article Id: 2020:7  PDF
  • Bessem FRASIN,
    Subclasses of analytic functions associated with Pascal distribution series,
    Volume 4, Issue 2, Pages:92–99, Year: 2020, Article Id: 2020:8  PDF
  • Thierno SOW,
    Iterative algorithm for computing fixed points of demicontractive and zeros points of multivalued accretive operators in certain Banach spaces with application,
    Volume 4, Issue 2, Pages:100-111, Year: 2020, Article Id: 2020:9  PDF
    Iterative approximation of common fixed points of generalized nonexpansive maps in convex metric spaces,
    Volume 4, Issue 1, Pages:112–120, Year: 2020, Article Id: 2020:10 PDF

Issue 3

    Review of the convex contractions of Istratescu’s type in various generalized metric spaces
    Volume 4, Issue 3, Pages:121–131, Year: 2020, Article Id: 2020:11 PDF
  • Nguyen Duc PHUONG, Nguyen LUC, Le Dinh LONG,
    Modified quasi boundary value method for inverse source biparabolic
    Volume 4, Issue 3, Pages:132–142, Year: 2020, Article Id: 2020:12 PDF
  • Nguyen Duc PHUONG, Tran BİNH, Nguyen LUC,
    On a final value problem for parabolic equation on the sphere with linear and nonlinear source
    Volume 4, Issue 3, Pages:143–151, Year: 2020, Article Id: 2020:13 PDF
  • Sehie PARK,
    The rise and fall of L-spaces
    Volume 4, Issue 3, Pages:152–166, Year: 2020, Article Id: 2020:14  PDF
  • Sirous MORADI,
    New fixed point theorem for generalized T_F-contractive mappings and its application for solving some polynomials
    Volume 4, Issue 3, Pages:167–175, Year: 2020, Article Id: 2020:15 PDF
  • Moslem AMINI NIA, Ali EBADIAN,
    Set inner amenability for semigroups
    Volume 4, Issue 3, Pages:176–183, Year: 2020, Article Id: 2020:16 PDF
  • Feng QI, Muhammet Cihat DAĞLI, Wei-shih DU,
    Determinantal forms and recursive relations of the Delannoy two-functional sequence
    Volume 4, Issue 3, Pages:184–193, Year: 2020, Article Id: 2020:17 PDF
  • Abdelilah LAMRANI ALAOUI, Elhoussine AZROUL, Abdelouahed ALLA HAMOU,
    Monotone iterative technique for nonlinear periodic time fractional parabolic problems
    Volume 4, Issue 3, Pages:194–213, Year: 2020, Article Id: 2020:18 PDF

Issue 4

    A special issue: Recent developments in nonlinear partial differential equations
    Volume 4, Issue 4, Pages:214–215, Year: 2020, Article Id: 2020:19 PDF
  • Md. Khorshed ALAM,
    Periodic, kink and bell shape wave solutions to the Caudrey-Dodd-Gibbon (CDG) equation and the Lax equation
    Volume 4, Issue 4, Pages:216–232, Year: 2020, Article Id: 2020:20 PDF
    Existence results for a nonlinear fourth order ordinary differential equation with four-point boundary value conditions
    Volume 4, Issue 4, Pages:233–242, Year: 2020, Article Id: 2020:21 PDF
    Application of Pascal distribution series to ronning type starlike and convex functions
    Volume 4, Issue 4, Pages:243–251, Year: 2020, Article Id: 2020:22 PDF
  • Kamlesh JANGİD, Sunil Dutt PROHİT, Kottakkaran Sooppy NİSAR, Thabet ABDELJAWAD,
    Certain generalized fractional integral inequalities
    Volume 4, Issue 4, Pages:252–259, Year: 2020, Article Id: 2020:23 PDF
  • Sachin BEDRE,
    Remarks on F-weak contractions and discontinuity at the fixed point
    Volume 4, Issue 4, Pages:260–265, Year: 2020, Article Id: 2020:24 PDF
  • Hanan A. WAHASH, Mohammed ABDO, Satish PANCHAL,
    Existence and stability of a nonlinear fractional differential equation involving a -Caputo operator
    Volume 4, Issue 4, Pages:266–278, Year: 2020, Article Id: 2020:25 PDF
  • Jayshree PATIL, Archana CHAUDHARI, Mohammed ABDO, Basel HARDAN,
    Upper and lower solution method for positive solution of generalized Caputo fractional differential equations
    Volume 4, Issue 4, Pages:279–291, Year: 2020, Article Id: 2020:26 PDF
  • Mustapha AIT HAMMOU, Elhoussine AZROUL,
    Existence of weak solutions for a nonlinear parabolic equations by topological degree
    Volume 4, Issue 4, Pages:292–298, Year: 2020, Article Id: 2020:27 PDF
  • Mohammed ALMALAHI, Satish K. PANCHAL,
    Existence and stability results of relaxation fractional differential equations with Hilfer–Katugampola fractional derivative
    Volume 4, Issue 4, Pages:299–315, Year: 2020, Article Id: 2020:28 PDF
    On the spectral properties of non- selfadjoint elliptic differential operators in Hilbert space
    Volume 4, Issue 4, Pages:316–320, Year: 2020, Article Id: 2020:29 PDF
  • Ahmed HAMOUD,
    Existence and uniqueness of solutions for fractional neutral Volterra-Fredholm integro differential equations
    Volume 4, Issue 4, Pages:321–331, Year: 2020, Article Id: 2020:30 PDF
  • Abdelkrim SALIM, Mouffak BENCHOHRA, Jamal Eddine LAZREG, Johnny HENDERSON,
    Nonlinear implicit generalized Hilfer-type fractional differential equations with non-instantaneous impulses in Banach spaces
    Volume 4, Issue 4, Pages:332–348, Year: 2020, Article Id: 2020:31 PDF
  • Choukri DERBAZI, Zidane BAITICHE, Mouffak BENCHOHRA,
    Cauchy problem with –Caputo fractional derivative in Banach spaces
    Volume 4, Issue 4, Pages:349–360, Year: 2020, Article Id: 2020:32 PDF
  • Ahmed HAMOUD, Nedal MOHAMMED, Kirtiwant GHADLE,
    Existence and uniqueness results for Volterra-Fredholm integro differential equations
    Volume 4, Issue 4, Pages:361–372, Year: 2020, Article Id: 2020:33 PDF
  • Ndolane SENE,
    A new approach for the solutions of the fractional generalized Casson fluid model described by Caputo fractional operator
    Volume 4, Issue 4, Pages:373–384, Year: 2020, Article Id: 2020:34 PDF
  • O. BAZİGHİFAN, Shyam Sundar SANTRA,
    Second-order half-linear delay differential equations: Oscillation tests
    Volume 4, Issue 4, Pages:385–393, Year: 2020, Article Id: 2020:35 PDF
  • Mohammed MASSAR,
    On a fourth-order elliptic Kirchhoff type problem with critical Sobolev exponent
    Volume 4, Issue 4, Pages:394–401, Year: 2020, Article Id: 2020:36 PDF
  • Aissa NASLI BAKIR,
    Basic properties of certain class of non normal operators
    Volume 4, Issue 4, Pages:402–406, Year: 2020, Article Id: 2020:37 PDF
  • Basel HARDAN, Jayshree PATIL, Mohammed ABDO, Archana CHAUDHARI,
    A fixed point theorem for Hardy-Rogers type on generalized fractional differential equations
    Volume 4, Issue 4, Pages:407–420, Year: 2020, Article Id: 2020:38 PDF
  • Murali GOUR, Pranay GOSWAMI, Sunil JOSHI,
    Suficient condition for q-starlike and q-convex functions associated with generalized confluent hypergeometric function
    Volume 4, Issue 4, Pages:421–431, Year: 2020, Article Id: 2020:39 PDF
  • Mohamed Ali HAJJİ,
    Forward-backward alternating parallel shooting method for multi-layer boundary value problems
    Volume 4, Issue 4, Pages:432–442, Year: 2020, Article Id: 2020:40 PDF
  • Iyad SUWAN,
    Multilevel evaluation of the general Dirichlet series
    Volume 4, Issue 4, Pages:443–458, Year: 2020, Article Id: 2020:41 PDF
    Some properties for certain subclasses of analytic functions associated with k-integral operators
    Volume 4, Issue 4, Pages:459–482, Year: 2020, Article Id: 2020:42 PDF
  • Muhammad FARMAN, Ali AKGÜL, Aqeel AHMAD,
    Analysis and simulation of fractional-order diabetes model
    Volume 4, Issue 4, Pages:483–497, Year: 2020, Article Id: 2020:43 PDF